Starten Sie Ihre Suche...


Durch die Nutzung unserer Webseite erklären Sie sich damit einverstanden, dass wir Cookies verwenden. Weitere Informationen
Jürgen Müller

apl. Prof. Dr. Jürgen Müller

Mathematik, Universität Trier

  • jmueller@uni-trier.de
Publikationen
Ergebnisse pro Seite:  10

Müller, Jürgen; Gharibyan, Tatevik; Luh, Wolfgang

Lacunary (R,p,M)-summability.

Analysis (Munich). Bd. 27. 2007 S. 311 - 321


Müller, Jürgen; Arakelian, Norair; Luh, Wolfgang

On the localization of singularities of lacunar power series.

Complex Var. Elliptic Equ. Bd. 52. 2007 S. 561 - 573


Müller, Jürgen; Gawronski, Wolfgang; Reinhard, Martin

Reduced cancellation in the evaluation of entire functions and applications to the error function. (2007), no. 6, 2564–2576.

SIAM J. Numer. Anal. Bd. 45. 2007 S. 2564 - 2576


Müller, Jürgen; Martirosian, Valeri

A Liouville-type result for lacunary power series and converse results for universal holomorphic functions.

Analysis (Munich). Bd. 26. 2006 S. 393 - 399


Müller, Jürgen; Naik, S.; Ponnusamy, S.

Growth of entire functions of exponential type defined by convolution.

Arch. Math. (Basel). Bd. 87. 2006 S. 330 - 342


Müller, Jürgen; Vlachou, Vagia; Yavrian, Anoush

Universal overconvergence and Ostrowski-gaps.

Bull. London Math. Soc. Bd. 38. 2006 S. 597 - 606


Müller, Jürgen; Mayenberger, D.

Faber series with Ostrowski gaps. 50 (2005), no. 2, 79–88.

Complex Var. Theory Appl. Bd. 50. 2005 S. 79 - 88


Müller, Jürgen; Luh, Wolfgang; Ponnusamy, S. et al.

Polynomial series expansions for confluent and Gaussian hypergeometric functions.

Math. Comp. Bd. 74. 2005 S. 1937 - 1952


Müller, Jürgen; Gharibyan, Tatevik; Luh, Wolfgang

Lacunary summability and analytic continuation of power series.

Analysis (Munich). Bd. 24. 2004 S. 255 - 271


Müller, Jürgen; Calderón-Moreno, M. C.

Universal holomorphic and harmonic functions with additional properties.

Acta Math. Hungar. Bd. 105. 2004 S. 1 - 15